| Model Number |
EVFXPLUS-23 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Activation Failure (3270)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve at 3 millimeters (mm) on the non-coronary cusp (ncc) and 3 mm on the left coronary cusp (lcc), it was observed that the valve was under expanded.Subsequently, a post-implant balloon aortic valvuloplasty was performed.Upon removal of the balloon, the valve dislodged into the sinuses.Subsequently, the valve was snared up, and a second valve was implanted valve-in-valve.It was noted that a 2 hour procedural delay occurred as a result.
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve at 3 millimeters (mm) on the non-coronary cusp (ncc) and 3 mm on the left coronary cusp (lcc), it was observed that the valve was under expanded.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was performed.Upon removal of the balloon, the valve dislodged into the sinuses.Subsequently, the valve was snared up, and a second valve was implanted valve-in-valve.It was noted that a 2 hour procedural delay occurred as a result.Additional information was received that a medtronic guidewire was used during the implant procedure, and the deployment starting point was at the bottom of the pigtail catheter.Additionally, the valve landed perfectly.Per the physician, the dislodge was caused by the balloon of the post-implant bav pulling the top struts of the valve.It was noted that no rupture or occlusion occurred.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.